# SDR SWAA2022111659748

- Difficulty date: October 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0.300' CRACK EXTENDING FWD OF FASTENER ON R1 BEAR STRAP INTERIOR SIDE .   REMOVED RAIN GUTTERS (2EA) FROM REPAIR AREA IAW SRM 51-40-02-0G-0.   FABRICATED TAPERED SHIM IAW EA 21-153-03542 STEP 10 FIG.1.   COMPLETED FABRICATION OF REPAIR IAW EA 21-153-03542 STEP 10 FIG.1.  APPLIED TOP COAT AT EXTERNAL FUSELAGE IAW AMM 51-21-73-370-803.  REPAIRED IAW SRM 53-10-01-2R-6 AND EA M-21-153-03542.
